# SDR DALA1149153116

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA DUMMY RAIL, LT SIDE, +Y503 BETWEEN FR 12 & FR 16 CORRODED AT TWO LOCATIONS AT FR 16.  REMOVED CORR IAW A319 SRM 51-74-00.  DIMENSIONS REWORKED 2EA (1) L=2.5" W=1.5"D=.050" THICKNESS ORIG MAT.150 REMAINING .100 OUT OF LIMITS (2) L=3.0 W=2.0 D=.048 REMAINING MAT .102 OUT OF LIMITS IAW A319 SRM 53-11-14 USED DEPTH GAUGE TR 14346.  REMOVED AND REPLACED DUMMY RAIL IAW A319 SRM 51-42-11.
